- Volume 10, Number 3 (2004), 447-463.
Asymptotic normality of urn models for clinical trials with delayed response
For response-adaptive clinical trials using a generalized Friedman's urn design, we derive the asymptotic normality of the sample fraction assigned to each treatment under staggered entry and delayed response. The rate of convergence and the law of the iterated logarithm are obtained for both the urn composition and the sample fraction. Some applications are also discussed.
Bernoulli, Volume 10, Number 3 (2004), 447-463.
First available in Project Euclid: 7 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hu, Feifang; Zhang, Li-Xin. Asymptotic normality of urn models for clinical trials with delayed response. Bernoulli 10 (2004), no. 3, 447--463. doi:10.3150/bj/1089206406. https://projecteuclid.org/euclid.bj/1089206406